# SDR IPXA2022062183325

- Difficulty date: June 7, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,672 hours, 17,933 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Part number: ARB011622
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRH WING FIXED L/E STIFFENER CRACK.REMOVED,FABRICATED AND REPLACED CRACKED STIFFENER IAW SRM 51-35-01 AND 51-31-01 (MINOR).
